# SDR REXA2021100800808

- Difficulty date: August 22, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 863 TO FS 977, RBL 9 IS CORRODED.	REMOVED CORRODED SEAT TRACK FROM F.S.863 TO F.S.977 AT RBL 9 AND INSTALLED NEW SERVICABLE SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801-A03.
